# SDR ASAA9980054

- Difficulty date: February 28, 1999
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5610 · Flight Compartment Windows
- Part: Spring
- Part number: 29190701
- Condition: Damaged
- Location: Cocpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE FLIGHT COMPARTMENT LEFT SLIDING WINDOW LOWER AFT LOCKING SPRING WAS FOUND DAMAGED.  REPLACED THE SPRING AND OPERATED NORMALLY.  (M)
